Volume 2, Issue 4
Numerical Approximation of Two-dimensional Convection-diffusion Equations with Multiple Boundary Layers

C.-Y. Jung & R. Temam


Int. J. Numer. Anal. Mod., 2 (2005), pp. 367-408

Published online: 2005-02

Preview Purchase PDF 0 749
Export citation
  • Abstract

In this article, we demonstrate how one can improve the numerical solutions of singularly perturbed problems involving multiple boundary layers by using a combination of analytic and numerical tools. Incorporating the structures of boundary layers into finite element spaces can improve the accuracy of approximate solutions and result in significant simplifications. We discuss here convection-diffusion equations in the case where both ordinary and parabolic boundary layers are present.

  • Keywords

boundary layers finite elements singularly perturbed problem convection-diffusion

  • AMS Subject Headings

65N30 34D15 76N20

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard